RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 256, Number 3, Pages 528–530 (Mi dan44190)  

MATHEMATICS

Asymptotics of the spectral function of an elliptic operator with constant coefficients

R. R. Ashurov, A. K. Pulatov


Full text: PDF file (381 kB)

Bibliographic databases:
UDC: 517.4
Presented: А. Н. Тихонов
Received: 04.09.1980

Citation: R. R. Ashurov, A. K. Pulatov, “Asymptotics of the spectral function of an elliptic operator with constant coefficients”, Dokl. Akad. Nauk SSSR, 256:3 (1981), 528–530

Citation in format AMSBIB
\Bibitem{AshPul81}
\by R.~R.~Ashurov, A.~K.~Pulatov
\paper Asymptotics of the spectral function of an elliptic operator with constant coefficients
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 256
\issue 3
\pages 528--530
\mathnet{http://mi.mathnet.ru/dan44190}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0601655}
\zmath{https://zbmath.org/?q=an:0474.35075}


Linking options:
  • http://mi.mathnet.ru/eng/dan44190
  • http://mi.mathnet.ru/eng/dan/v256/i3/p528

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:45
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020